# SDR MASA200600814

- Difficulty date: March 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 5,552 hours, 3,985 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Panel
- Part number: CC670511143
- Part serial: MF3409347
- Condition: Malfunctioned
- Location: Ailerons
- Part time: 5,561 hours, 3,991 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6220 PHX, AILERON TRIM WOULD NOT TRIM TO THE LEFT.  MX REPLACED THE TRIM PANEL.
